# SDR AALA201809129040

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 59,574 hours, 9,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE COACH PARTITION WAS BROKEN.  REPLACED THE  SIGN ASSEMBLY. OPS CHECKED SATISFACTORY IAW 33-51-09.
